# SDR IPXA2025040184721

- Difficulty date: April 1, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR SURROUND FS1825.00 FROM FS 3R TO FS 6R THE 148N3138-8000 IS CORRODED.REMOVED RIVETS AND NUTPLATE FOR ACCESS FROM FS 1825 UPPER FUSELAGE APU DOOR SURROUND STRAP P/N 148N3138-8000.IAW B757-200, SRM 51-40-02 AND SRM 53-80-15-2R-1.FABRICATED, LOCATED AND DRILLED NEW FILLER (1EA) P/N 7075-T6 0.100 BACH #4333488 NEW STRAP (2 EA) P/N 7075-T6 0.125 BACH #2706804 PER B757 SRM 53-80-15-2R-1 SRM 51-40-05.TREAT AND PRIME APPLIED AT NEW STRAPS AND NEW FILLERS (STEP 8-STEP 15) IAW B757-200, SRM 51-20-01 P/N ALODINE1132, BATCH 0004262137.P/N PRIMER 02-013-8, BATCH 0004331967.P/N CUP 2F-CA3.INSTALLED NEW FILLER (1EA) P/N 7075-T6 0.100, STRAP (2 EA) P/N 7075-T6 0.125, STRAP (1EA) P/N 7075-T6. 0.100. IAW B757-200, SRM 53-80-15-2R-1 AND SRM 51-40-02.
